MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GREEN RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GREEN RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE
Catalog Number ECR45G
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 1/22/2025, d4 batch #269c91.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample determined that one ecr45g reload was received partially fired 1/4 with an open package.The returned reload was reset and loaded into a test device.The returned reload was tested for functionality with a test device in the straight position and achieved its complete firing sequence without any difficulties.The staple line and cut line were complete and the remaining staples meet the staple form release criteria.The partially fired is consistent with an incomplete or interrupted cycle.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 269c91, and no non-conformances were identified.The lot/batch 314c52 history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
 
Event or Problem Description
It was reported that during a wedge resection surgery, could not fire.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
GREEN RELOAD FOR ECHELON 45
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key21208603
Report Number3005075853-2025-00526
Device Sequence Number3943152
Product Code GDW
UDI-Device Identifier10705036001744
UDI-Public(01)10705036001744(17)280131(10)314C52
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECR45G
Device Lot Number314C52
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2025
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown